Alert archive / Pennsylvania / River Flood Warnings in 2009

River Flood Warning 25, NWS Philadelphia/Mount Holly

December 9, 2009Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Dec 9, 2009, 10:19 AM EST for Chester County, Pennsylvania. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2009, 10:19 AM EST (15:19 UTC)
Expired
Dec 9, 2009, 5:42 PM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Moderate

County Chester County, PA

The radar

The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 9.85 ft at Dec 9, 2009, 12:00 PM EST.

actionminormoderatemajor51012/0912/10
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 091519
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1019 AM EST WED DEC 09 2009

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER 
  COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC029-092119-
/O.NEW.KPHI.FL.W.0025.091209T1519Z-091210T0550Z/
/DWNP1.2.ER.091209T1433Z.091209T2000Z.091209T2350Z.NO/
1019 AM EST WED DEC 09 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET LATE 
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

BRANDYWINE CREEK
  DOWNINGTOWN      7.0    8.79  WED 10 AM    9.8  WED 3 PM 

&&
1 follow-up statement
000 
WGUS81 KPHI 092242
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
542 PM EST WED DEC 09 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER 
  COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

PAC029-092312-
/O.CAN.KPHI.FL.W.0025.000000T0000Z-091210T0550Z/
/DWNP1.2.ER.091209T1433Z.091209T1730Z.091209T2045Z.NO/
542 PM EST WED DEC 09 2009

* AT  5:15 PM WEDNESDAY THE STAGE WAS 5.9 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 7.0 FEET. 

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

BRANDYWINE CREEK
  DOWNINGTOWN      7.0    5.93  WED 5 PM      FALLING 

&&

KRUZDLO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 9, 9:55 AM EST, 24 minutes earlier.

Area forecast discussion, Dec 9, 9:55 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EST WED DEC 9 2009

.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE GREAT LAKES AS A
WEAK SECONDARY LOW LIFTS NORTHEAST ALONG THE MIDDLE ATLANTIC COAST
TODAY. A COLD FRONT TRAILING FROM THE LOW IN THE GREAT LAKES
WILL MOVE THROUGH FROM THE WEST THIS EVENING. VERY COLD HIGH
PRESSURE WILL BUILD OVER THE REGION FOR THE END OF THE WEEK AND
INTO SATURDAY. A LOW PRESSURE AREA MAY MOVE BY WELL TO THE SOUTH
SUNDAY. HIGH PRESSURE BUILDS BACK OVER THE AREA MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ALL THE PUBLIC PRODUCTS HAVE BEEN UPDATED RECENTLY. THE WINTER
WEATHER AND WIND HEADLINES HAVE BEEN REMOVED FROM THE PRODUCTS.
STEADY RAINS HAVE RACED EAST OF THE AREA AS OF THE LATE MORNING
AND A RELATIVE-LULL IN THE WEATHER ACTION WILL CONTINUE UNTIL A
COLD FRONT REACHES THE AREA THIS AFTERNOON. POPS HAVE BEEN SCALED
BACK TO SLGT CHC FOR NOW...AND THEN BROUGHT BACK UP TO CHC WITH
THE FRONT. WINDS WILL INCREASE BEHIND THE FRONT AND A WIND
ADVISORY MAY BE NEEDED FOR TONIGHT AND/OR THURSDAY. TEMPS/DEW
POINTS ALSO ADJUSTED WITH THE UPDATE.

WE WILL KEEP THE FLOOD WATCH FOR NOW...PLENTY OF FLOOD WARNINGS
ALREADY ISSUED. SEE THE FLW/FLS PRODUCTS FOR MORE INFO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
COLDER AIR ARRIVES ON BLUSTERY W WINDS. WE SHOULD SEE GUSTS TO 40
MPH. STRONGER WINDS WERE NOT FCST SINCE, BY THE TIME WE GET DEEP
ENOUGH MIXING TO BRING STRONG WINDS ALOFT DOWN TO THE GROUND, THE
WINDS ALOFT SHOULD HAVE DECREASED. A BLEND OF MAV/MET TEMPS WERE
AGAIN USED. WITH THE COLD NW WINDS, WE MAY SEE SOME RAIN SHOWERS
EARLY TONIGHT AND THEN SNOW FLURRIES THE REST OF TONIGHT.

THURSDAY WILL CONTINUE BLUSTERY WITH WEST WINDS OF 15 TO 25 MPH
AND GUSTS STILL UP TO 40 MPH AS HIGH PRESSURE BUILDS IN FROM THE
WEST. SOME FLURRIES COULD STILL OCCUR NORTH, OTHERWISE IT WILL BE
PARTLY SUNNY. AS SHOWN BY MODEL SOUNDINGS, HIGHER WILL BE IN THE
20S NORTH AND 30S SOUTH.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
COLD HIGH PRESSURE WILL REMAIN IN CONTROL FOR THE END OF THE WEEK
AND THE EARLY PART OF THE WEEKEND. MEANWHILE, LOW PRESSURE
ORIGINATING IN THE GULF OF MEXICO, MAY BRING SOME SNOW OR RAIN
SHOWERS TO THE AREA SUNDAY AS IT TRIES TO LIFT NE. HOWEVER, SINCE
THE LATEST ECMWF IS DRIER, I MAKE ALL PCPN AS RAIN OR SNOW
SHOWERS.

A LOW WELL TO OUR NORTH WILL THEN DRAG A COLD FRONT ACROSS THE
REGION SUNDAY EVENING. HIGH PRESSURE WILL THEN BUILD INTO THE
REGION FROM THE NORTHWEST FOR MONDAY AND MOST OF TUESDAY. ANOTHER
GULF SYSTEM IS THEN EXPECTED TO DEVELOP AND MOVE TOWARDS THE
REGION FOR TUESDAY NIGHT INTO WEDNESDAY.

TEMPERATURES ARE DEFINITELY GOING TO FEEL LIKE WINTER. FRIDAY WILL
SEE MORNING LOWS IN THE TEENS TO MID 20S WITH HIGHS IN THE 20S TO
LOWER 30S. OTHERWISE, PREVIOUS HPC TEMPS WERE FOLLOWED.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE CENTER OF THE SURFACE LOW IS OVER THE SOUTHERN PART OF THE
TAF AREA SO THE WINDS WILL BE VARIABLE FOR THE NEXT HOUR VARYING
FROM LESS THAN 5 KNOTS TO GUST TO 20 IN THE VARIABLE CONDITIONS
BEFORE TAKING ON A SOUTHEAST TO SOUTHWEST THEN NORTHWEST
DIRECTION. THE VAD WIND PROFILE FROM THE TPHL DOPPLER IS SHOWING A
SOUTHEAST WIND AT 20 KT AT 1,000 FT THEN VEERING TO 190 DEGREES AT
40 KTS AT 3,000 FT THEN 230 DEGREES AT 6,000 FT ALL THE WAY UP
THROUGH 30,000 FT. MAX WIND IN THE GATE IS 231 DEGREES AT 87 KT.

THE PRECIPITATION BACK END IS ALSO MAKING GOOD PROGRESS THROUGH
THE TAF SITES WITH THE STEADY RAINS ENDING OVER THE EASTERN SHORE
SOUTHEAST PA A GOOD PART OF DELAWARE AND SOUTH JERSEY. FROM THIS
POINT FORWARD THE PRECIP WILL BECOME SHOWER AND THE CIGS GO UP SLOWLY.
STILL, THE GOOD VFR WEATHER FROM THE AVIATION WEATHER SITE IS BACK
TOWARD WVA AND SOUTHWEST PENNSYLVANIA.

WITH THE VARIABLE WINDS WILL COME THE POTENTIAL FOR LLWS SHEAR AS
THE WINDS INCREASE WITH HEIGHT IN THE LOWER 2,000 FT AND ALSO
CHANGE DIRECTION.

STRONG LOW PRESSURE OVER THE GREAT LAKES AND A DEVELOPING SECONDARY
LOW TO OUR SOUTH ARE RESPONSIBLE FOR OUR WET WEATHER. THE SECONDARY
LOW WILL MOVE NORTH ACROSS OUR AREA TODAY. ONCE THE WARM FRONT
ASSOCIATED WITH THIS LOW MOVES BY LATE THIS MORNING...E TO SE WINDS
WILL SWING AROUND TO SW. A COLD FRONT WILL CROSS THE REGION LATER
TODAY. FOLLOWING THIS FRONT, WINDS WILL BECOME W TONIGHT WITH
INCREASING GUSTINESS. VFR CONDITIONS WILL CONTINUE THROUGH THE
NIGHT, ALTHOUGH THERE COULD BE A FEW SNOW SHOWERS IN OUR NORTHERN
AREAS WITH LOWER CONDITIONS.

OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED THURSDAY THROUGH SATURDAY.

&&

.MARINE...
AS A SECONDARY LOW DEVELOPS AND MOVES NORTH OVER THE MID ATLANTIC
COASTAL STATES, E WINDS HAVE BEEN INCREASING OVERNIGHT. GALE FORCE
GUSTS ARE EXPECTED THIS MORNING AS WINDS GO AROUND TO SE. AS THE
LOW CROSSES OUR AREA LATER THIS MORNING, WINDS WILL BECOME S TO SW.
WIND SPEEDS WILL DROP OFF A BIT AS THE PRESSURE GRADIENT RELAXES.
A COLD FRONT WILL THEN CROSS THE AREA TOWARD EVENING. BEHIND THIS
FRONT WILL WILL GRADUALLY SHIFT TO THE W. GALE FORCE GUSTS WILL
RETURN OVERNIGHT AS MUCH COLDER AIR PUSHES IN FROM THE WEST.
THE GRADIENT BETWEEN THE DEPARTING LOW TO OUR NORTH AND THE HIGH
PRESSURE SYSTEM PUSHING IN FROM THE WEST WILL CONTINUE THE GUSTINESS
AT LEAST THROUGH THURSDAY NIGHT. FOR THIS REASON, WE HAVE EXTENDED
THE GALE WARNING ON ALL OF OUR WATERS UNTIL 6 AM FRIDAY.

TIDAL DEPARTURES ARE CURRENTLY RUNNING 1/2 TO 1 FOOT ABOVE NORMAL.
SINCE WE ARE NOW COMING OFF A HIGH TIDE CYCLE, NO TIDAL FLOODING
IS ANTICIPATED FOR THE NEXT CYCLE SINCE WINDS WILL SHIFT AND
DEPARTURES WILL LOWER.

THE WESTERLY FLOW WILL CAUSE WATER LEVELS TO DROP AND BY THURSDAY
OR FRIDAY, WE COULD SEE NEAR BLOWOUT CONDITIONS.

WINDS AND SEAS WILL DECREASE LATE FRIDAY INTO SATURDAY AS THE CENTER
OF THE HIGH REACHES OUR AREA. ANOTHER LOW MOVING OFFSHORE TO THE
SOUTH MAY CAUSE WINDS AND SEAS TO INCREASE OVER THE SOUTHERN WATERS
BY LATE SUNDAY.

&&

.HYDROLOGY...
IT LOOKS LIKE WE WILL GET MODERATE TO HEAVY RAIN THIS MORNING WITH
MOST AREAS SEEING 1 TO 1/2 INCHES OF RAIN AND SOME AREAS SEEING 2
INCHES MAINLY IN DELAWARE AND NE MD AS THE SYSTEM MOVES VERY
QUICKLY TO THE NE. SOME EMBEDDED CONVECTION IS POSSIBLE AS WARMER
AIR TRIES TO MOVE IN ALOFT AND IF THIS DOES HAPPEN, THEN HEAVIER
AMOUNTS ARE POSSIBLE. FOR THAT REASON, WE KEPT THE FLASH FLOOD
WATCH IN EFFECT.

AS YOU KNOW THE GROUND IS SATURATED AND IF YOU HAPPEN TO BE NEAR
A SMALL STREAM OR CREEK BE PREPARED TO TAKE ACTION IN THE EVENT WE
UPGRADE THE FLASH FLOOD WATCH TO A WARNING OR TWO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR PAZ060-061-
     067>071.
NJ...FLASH FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR NJZ008>010-
     012>027.
DE...FLASH FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR MDZ008-012-
     015-019-020.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...STAUBER
NEAR TERM...OHARA
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...EBERWINE/RPW
MARINE...RPW
HYDROLOGY...
Hazardous weather outlook, Dec 9, 9:49 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 AM EST WED DEC 9 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060-061-
067>071-101500-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
949 AM EST WED DEC 9 2009

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-062-101500-
SUSSEX-WARREN-CARBON-MONROE-NORTHAMPTON-
949 AM EST WED DEC 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-101500-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
949 AM EST WED DEC 9 2009

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-101500-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
949 AM EST WED DEC 9 2009

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 9, 9:15 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 AM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      CAPE MAY                38.94N 74.90W
12/09/2009                   CAPE MAY           NJ   TRAINED SPOTTER

            NUMEROUS ROAD CLOSURES IN CAPE MAY.

0745 AM     FLASH FLOOD      HAMMONTON               39.65N 74.77W
12/09/2009                   ATLANTIC           NJ   TRAINED SPOTTER

            STREET FLOODING WITH TREES UPROOTED.

0830 AM     FLASH FLOOD      MOUNT LAUREL            39.93N 74.93W
12/09/2009                   BURLINGTON         NJ   TRAINED SPOTTER

            RAMBLEWOOD CREEK OUT OF BANKS.

0830 AM     FLASH FLOOD      AMBLER                  40.16N 75.22W
12/09/2009                   MONTGOMERY         PA   TRAINED SPOTTER

            WISSAHICKON CREEK OUT OF ITS BANKS.

&&

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:53 AM ESTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia8 hr
Dec 9, 7:47 AM ESTAreal Flood WarningPHIBucks, Chester, Montgomery7 hr
Dec 9, 8:16 AM ESTRiver Flood WarningPHIBucks12 hr
Dec 9, 8:25 AM ESTRiver Flood WarningPHIDelaware5 hr
Dec 9, 9:58 AM ESTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Dec 9, 10:40 AM ESTRiver Flood WarningPHIChester, Delaware13 hr
Dec 9, 11:36 AM ESTRiver Flood WarningPHIMontgomery5 hr
Dec 9, 12:00 PM ESTWind AdvisoryPHIBerks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more33 hr
Dec 9, 1:15 PM ESTAreal Flood WarningPHIBerks4 hr
Dec 9, 2:26 PM ESTCoastal Flood AdvisoryPHIDelaware, Philadelphia7 hr
Dec 9, 2:55 PM ESTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia7 hr

Nearby

River Flood Warnings in Pennsylvania, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.